# SDR IXXA08SMN112S

- Difficulty date: March 27, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING NUMBER 5 VANE FLAP DELAMINATED SKIN BETWEEN STATION XF 345.000 TO STA XF 404.000.  REMOVED AND REPLACED RIGHT WING NUMBER 5 VANE FLAP.  PERFORMED OPS CHECK GOOD TO FLAP SYSTEM IAW DC8 MM 27-51-14 PAGES 201-202, AND DC8 MM 27-50-0 PAGES 506-507.
